Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The homology of twisted cartesian products


Author: R. H. Szczarba
Journal: Trans. Amer. Math. Soc. 100 (1961), 197-216
MSC: Primary 55.30; Secondary 55.50
DOI: https://doi.org/10.1090/S0002-9947-1961-0137111-4
MathSciNet review: 0137111
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. G. Barratt, V. K. A. M. Gugenheim, and J. C. Moore, On semisimplicial fiber bundles, Amer. J. Math. vol. 81 (1959) pp. 639-657. MR 0111028 (22:1895)
  • [2] E. G. Brown, On twisted tensor products. I, Ann. of Math. vol. 69 (1959) pp. 223-246. MR 0105687 (21:4423)
  • [3] V. K. A. M. Gugenheim, On a theorem of E. H. Brown, Illinois J. Math. vol. 4 (1960) pp. 292-311. MR 0112135 (22:2990)
  • [4] S. Eilenberg and S. MacLane, On the groups $ H(\Pi ,n)$. I, Ann. of Math. vol. 58 (1953) pp. 55-106.
  • [5] -, On the groups $ H(\Pi ,n)$). II, Ann. of Math. vol. 60 (1954) pp. 49-139. MR 0065162 (16:391a)
  • [6] M. Jean Leray, L'homologie d'un espace fibre dont la fibre est connexe, J. Math. Pures Appl. vol. 29 (1950) pp. 169-123. MR 0039256 (12:521b)
  • [7] W. S. Massey, Exact couples in algebraic topology, Ann. of Math. vol. 56 (1952) pp. 363-396. MR 0052770 (14:672a)
  • [8] -, On the cohomology ring of a sphere bundle, J. Math. Mech. vol. 7 (1958) pp. 265-290. MR 0093763 (20:283)
  • [9] J. C. Moore, Seminar on algebraic homotopy theory, Princeton University (mimeographed).
  • [10] N. Steenrod, The topology of fibre bundles, Princeton University Press, 1951. MR 0039258 (12:522b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.30, 55.50

Retrieve articles in all journals with MSC: 55.30, 55.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0137111-4
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society